Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



New tables of Howland's and related integrals

Author: C. W. Nelson
Journal: Math. Comp. 15 (1961), 12-18
MSC: Primary 65.00
MathSciNet review: 0119442
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. B. Ling & C. W. Nelson, ``On evaluation of Howland's integrals,'' Annals of Academia Sinica, Taiwan, China, v. 2, part 2, 1955, p. 45-50.
  • [2] R. C. J. Howland, ``On the stresses in the neighborhood of a circular hole in a strip under tension,'' Philos. Trans., Roy. Soc. London, Ser. A, v. 229, 1930, p. 49-86.
  • [3] R. C. J. Howland & A. S. Stevenson, ``Biharmonic analysis in a perforated strip,'' Philos. Trans. Roy. Soc. London, Ser. A, v. 232, 1934, p. 155-222.
  • [4] C. B. Ling, ``Tables of values of 16 integrals of algebraic-hyperbolic type,'' MTAC, v. 11, 1957, p. 160-166. MR 0090892 (19:886f)
  • [5] I. N. Sneddon, Fourier Transforms, McGraw-Hill, New York, 1951, p. 468-480. MR 0041963 (13:29h)
  • [6] I. N. Sneddon, ``The elastic stresses produced in a thick plate by the application of pressure to its free surfaces,'' Proc., Cambridge Philos. Soc., v. 42, 1946, p. 260-271. MR 0017162 (8:117f)
  • [7] C. W. Nelson, ``Thermal stresses in a thick plate owing to variation of temperature with radial position,'' to appear in J. Appl. Mech. MR 0129653 (23:B2689)
  • [8] G. N. Watson, A Treatise on the Theory of Bessel Functions, Second Edition, Cambridge University Press, Cambridge, 1952, p. 427. MR 0010746 (6:64a)
  • [9] A. E. Green & T. J. Willmore. ``Three-dimensional stress systems in isotropic plates, II,'' Proc. Roy. Soc. London, Ser. A, v. 193, 1948, p. 229-248. MR 0026895 (10:218c)
  • [10] H. Lamb, ``On Boussinesq's problem,'' Proc. London Math. Soc., v. 34, 1902, p. 276-284.
  • [11] J. Dougall, ``An analytical theory of the equilibrium of an isotropic elastic plate,'' Trans. Roy. Soc. Edinburgh, v. 41, 1904, p. 129-228.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society